# SDR HNAA9900105

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994HA
- Make and model: Dhav DHC8201
- Aircraft serial: 459
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023143
- Condition: Failed
- Location: Cargo Compt
- Part time: 65,250 hours
- Component: 30326E7
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SMOKE WARNING LIGHT CAME ON IN FLIGHT WITH ASSOCIATED MASTER WARNING LIGHT.
